Győztek a matematikusok

Győztek a matematikusok. In: Szegedi Egyetem, (16) 6. p. 7. (1978)

[thumbnail of sze_1978_006_007.pdf]
Preview
Cikk, tanulmány, mű
sze_1978_006_007.pdf

Download (4MB) | Preview
Item Type: Article
Journal or Publication Title: Szegedi Egyetem
Date: 1978
Volume: 16
Number: 6
ISSN: 0230-791X
Page Range: p. 7
Language: Hungarian
Uncontrolled Keywords: Sport, Józset Attila Tudományegyetem - asztalitenisz
Date Deposited: 2018. Jan. 31. 10:21
Last Modified: 2018. Jan. 31. 10:21
URI: http://univ.bibl.u-szeged.hu/id/eprint/14355

Actions (login required)

View Item View Item